Vol. 13, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 5, 727–903
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Low stages of the Taylor tower for $r$-immersions

Bridget Schreiner, Franjo Šarčević and Ismar Volić

Vol. 13 (2020), No. 1, 51–75

We study the beginning of the Taylor tower, supplied by manifold calculus of functors, for the space of r-immersions, which are immersions without r-fold self-intersections. We describe the first r layers of the tower and discuss the connectivities of the associated maps. We also prove several results about r-immersions that are of independent interest.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

calculus of functors, manifold calculus, Taylor tower, $r$-immersions, embeddings, immersions, configuration space, subspace arrangement
Mathematical Subject Classification 2010
Primary: 57R42
Secondary: 55R80, 57R40
Received: 13 November 2018
Revised: 9 September 2019
Accepted: 12 November 2019
Published: 4 February 2020

Communicated by Józef H. Przytycki
Bridget Schreiner
Department of Mathematics
University of Notre Dame
Notre Dame, IN
United States
Franjo Šarčević
Department of Mathematics
University of Sarajevo
Bosnia and Herzegovina
Ismar Volić
Department of Mathematics
Wellesley College
Wellesley, MA
United States